Long-time behavior of solutions to a nonlocal quasilinear parabolic equation
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1365-1388
Published online October 31, 2019
Le Thi Thuy, Le Tran Tinh
Electric Power University; Hong Duc University
Abstract : In this paper we consider a class of nonlinear nonlocal parabolic equations involving $p$-Laplacian operator where the nonlocal quantity is present in the diffusion coefficient which depends on $L^p$-norm of the gradient and the nonlinear term is of polynomial type. We first prove the existence and uniqueness of weak solutions by combining the compactness method and the monotonicity method. Then we study the existence of global attractors in various spaces for the continuous semigroup generated by the problem. Finally, we investigate the existence and exponential stability of weak stationary solutions to the problem.
Keywords : nonlocal parabolic equation, weak solution, global attractor, nonlinearity of polynomial type
MSC numbers : 35B41, 35D30, 35K65
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd